# SDR REXA2021012000014

- Difficulty date: January 8, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL PLATE CORRODED FROM FS 1000.00 TO FS 1047.00.  REMOVED & INSTALLED SERVICEABLE LOWER SILL AT THE AFT CARGO DOOR CUTOUT BETWEEN FS 1000-FS 1047.00, IAW CRJ 900 SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-15-001-001-A01, 51-42- 21-001-001-A01.
